RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2016, Volume 71, Issue 4(430)  


Operator Lipschitz functions
A. B. Aleksandrov, V. V. Peller
3
Distributions of polynomials on multidimensional and infinite-dimensional spaces with measures
V. I. Bogachev
107
Self-adjoint commuting differential operators of rank two
A. E. Mironov
155

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
Decomposing a matrix into two submatrices with smaller $(2,1)$-norms
I. V. Limonova
185
Thick morphisms of supermanifolds and oscillatory integral operators
Th. Th. Voronov
187
Rational solutions of a Riccati equation
V. V. Sokolov, A. B. Shabat
189
A problem involving integers all of whose prime divisors belong to given arithmetic progressions
M. E. Changa
191

Mathematical Events
Efim Isaakovich Zelmanov is 60 years old
L. A. Bokut', E. S. Golod, R. I. Grigorchuk, V. N. Zhelyabin, V. G. Kats, A. R. Kemer, V. V. Kirichenko, P. S. Kolesnikov, S. S. Kutateladze, V. N. Latyshev, Yu. N. Maltsev, G. A. Margulis, A. V. Mikhalev, A. G. Myasnikov, S. P. Novikov, A. Yu. Ol'shanskii, A. N. Parshin, V. P. Platonov, Yu. G. Reshetnyak, N. S. Romanovskii, I. A. Taimanov, O. G. Kharlampovich, V. K. Kharchenko, L. N. Shevrin, I. P. Shestakov, A. V. Yakovlev
193
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019